Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Periods delayed. Having sore breasts, headaches and nausea. Just got off birth control pills. Having hormonal issues or pregnant?

I have been trying to get pregnant for about 2 mths now. My last regular period was March 25th, and then I was late for my last period. I was about to take a test but got a period on the 5th of April. I did not have many PMS symptoms like before, they seemed lighter. Period seemed normal in flow , but only lasted 3 days instead of 5-6. Its now more than a week after my period ended and I have been having sore breasts at night, headaches, some nausea and itchy down there (I sometimes get itchy a few days before my period and it goes away after my period). I have been trying to check my cervix also which I thought after period it was supposed to be dry, which it isnt. Its like watery wet. And these symptoms started a few days after my period ended. I should also mention that I just got off b/c pills in February when I did not get withdrawal bleeding, until March, when I decided to TTC. So I don t know if I am still having hormonal issues or could I be pregnant? Any thoughts?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello madam,'
welcome to the forum,
you are having nonspecific symptoms of pregnancy according to your observation.
better way to come out of the confusion is to do a urine pregnancy test. this will tell you your status.

since you were on birth control pills till February, the effect of these pills remain for 4 to 6 months and sometimes longer.

don't be too apprehensive , just do a pregnancy test.
take care.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor